# SDR 2005FA0000736

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: General aviation
- Aircraft: N956PC
- Make and model: Pilats PC1245
- Aircraft serial: 323
- Aircraft time: 1,628 hours
- Engine: Pwa PT6A60A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Condition: Damaged
- Location: Lt Windshield
- Part time: 1,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD HEAT FOUND BURNED/OVERHEATED WIRING CONNECTOR AT CENTER ELEMENT POSITIVE WIRE ATTACH TOP OB CORNER OF WINDSHIELD.  NO DAMAGE TO WIRING NOTED.  SYSTEM WAS PREVIOUSLY INSPECTED IAW SB.  ALL ITEMS CHECKED SATISFACTORY.  (NO COMPONENT FAILED, ONLY THE CONNECTOR WAS DAMAGED) (K)
